# SDR 05FDEA03491

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 591
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE OUTER SKIN STA 591 STR 15R FWD UPPER CORNER OF WING L/E ILLUMINATION LIGHT CUT OUT. REPAIRED PER FED EX EA 7-5330-95384.
